# SDR SWAA2021090799975

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE ON STRAP LOCATED BS1006 TO BS1016 LBL4 AND WL 208.1 AT AFT GALLEY AREA ; 2021-341504 / [01] TOOL USED DIGITAL CALIPER P/N: 700-113-10; S/N: 0023212; DUE DATE: 14SEP21.; [02] REPLACED STRAP LOCATED FLOOR STRUCTURE BS1006 TO BS1016 LBL4 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG #147A5600 SHEET 32 REV B.; [03] JOB COMPLETED AND CERTIFIED AS RII.
